# SDR DALA2017021701339

- Difficulty date: February 16, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 50,814 hours, 16,982 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Gate
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE DUE TO THE L4 DOOR HANDLE MOVING IN FLIGHT WITH AN ASSOCIATED AIR NOISE.    MAINTENANCE ADJUSTED GATE AND STOPS IAW AMM.  PRESSURIZATION LEAK CHECKED OK. RETURNED TO SERVICE.
